| Catalog Number |
364378 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using one (1) bd a-line¿, the syringe was cracked, and blood was leaking out.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6) hospital.D4.Medical device expiration date: unknown.H4.Device manufacture date: unknown.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation summary: bd received four photos for investigation.The evaluation of the photos shows a used cracked sample and leakage from the component.The device history records could not be reviewed as the lot number is unknown.This complaint has been confirmed for the indicated failure modes: damaged and leakage.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description